# SDR CALA9901517

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION DEPARTING DEN AND THE AIRCRAFT WOULD NOT PRESSURIZE UNTIL PULLING THE RIGHT GROUND CONTROL RELAY.  THE ABNORMAL CHECKLIST WAS COMPLETED AND THE NOSE GEAR LIGHT EXTINGUISHED.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT UNDER INFLATED.  A COMPLETE NOSE STRUT SERVICING WITH FLUID AND NITROGEN WAS PERFORMED.  THE GEAR WAS RETRACTED IAW MM 32-30-09 AND GROUND CHECK WAS NORMAL.
